# SDR IPXA2017041916282

- Difficulty date: April 5, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: ANB7598403
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE LT AFT LOWER WING TO BODY FAIRING ATTACH FRAME IS CORRODED AT STATION 5-113.  REPAIRED ATTACH FRAME IAW SRM 53-00-00, FIG 209, AND 51-33-01.
